# SDR SWIA201335571

- Difficulty date: November 30, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N560SW
- Make and model: Emb EMB-120
- Aircraft serial: 120334
- Aircraft time: 32,639 hours, 45,979 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Loose
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT MAIN GEAR WOULD NOT RETRACT.  FLT 7390 TIGHTENED RT MLG DOWN LOCK UPPER PROX SENSOR CANNON PLUG & ADJUSTED UPLOCK PROX SENSOR.  SWUNG GEAR MULTIPLE TIMES WITH NO FURTHER DEFECTS NOTED.
